# SDR HALA2016110100391

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2904F
- Part serial: 959850
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 WET AREA , SEAT TRACK Y-953 BETWEEN FR 11 TO FR 18 AT FR 13A ,HAS AN AREA OF SUSPECT CORROSION ON RUN OUT AREA AS MARKED.  CORROSION REMOVED IAW SRM 51-22-00 R91.  BLEND OUT DIMENSIONS L=3.0", W=1.75", D=0.065" FOUND TO BE OUT OF LIMITS IAW A330 SRM 53-11-15 R91.  CORROSION RII C/O FOR LVL 2 CORROSION IAW GMM VOL1 CHAPTER 5 1.8.2 REV 43.  SEAT TRACK REPLACED IAW SRM 51-72-11 REV 91 AND DWG F53114437000 AND F53122518000.  JOB COMPLETE
